Whoa… Dude… New Meds

Author: Vivid Muse  //  Category: Dizzy, Health

The meds the neurologist prescribed require a ramp up, and I’m finding it very hard to function. When I took the first one, I felt woozy and off balance which is what he warned me of. It took a couple days but I acclimated and felt fine. On Monday I had to increase to two pills a day and I’ve not yet acclimated. I call it “the drunkies” and they persist for nearly the entire day.

I wake up and have to take a dose and don’t feel clear headed enough to do anything until around the time the next dose is due. I’ve not been able to get more than 4 or 5 hours of work done since Monday and I’m woefully behind at school as well.

I did a look up on what I’m taking and it’s pretty interesting the likely side effects I may get:

Drowsiness; tiredness or weakness; dizziness; headache (Hilarious. These first four are why I need the meds); shaking of a part of your body that you cannot control; double or blurred vision; unsteadiness; anxiety; memory problems; strange or unusual thoughts (I’m going to need a ruling on this one.); unwanted eye movements; nausea; vomiting; heartburn; diarrhea; dry mouth; constipation; weight gain; swelling of the hands, feet, ankles, or lower legs; back or joint pain; fever; runny nose, sneezing, cough, sore throat, or flu-like symptoms; ear pain; red, itchy eyes (sometimes with swelling or discharge).

Some of these sound downright sexy, no?

No.

And I’m supposed to increase the dosage again on Saturday. I’m not surprised that side effects include the symptoms I’m taking the meds for since all the meds prescribed since this started have had them listed. But the degree is bordering on the ridiculous.

It also continues with the suicide and depression warnings. Great. I don’t have enough social anxiety, now my meds add to it as well.

Can you help? Maybe. If you see me holding a big knife in a suspicious way, there may be cause for concern. But most likely it’s because Andrea’s baked a carrot cake and I’m itching to get some. (ZOMG, such a tasty birthday breakfast!)

So, what was I talking about? Right, meds. When clear-minded, I notice that I should not be posting anything, anywhere on-line because I’m writing like someone that’s drunk. I will try and correct this, but make no promises when Ms. Drunkie McDrunkerton comes around.

My initial thought is to dump the pills, but my doctor said we need to give four to six weeks for acclimation and to allow the medicine to get to the recommended level in my system to check for effectiveness. All’s I know is, it’s going to be a rough month.

**Edit** I ran this through spell and grammar check a bazillion times after I wrote it last night. Hopefully it makes sense!

Leave a Reply